# SDR C2XA11IA182

- Difficulty date: August 22, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N12946
- Make and model: Emb EMB-145EP
- Aircraft serial: 145052
- Aircraft time: 26,615 hours, 25,799 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 14570163403
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2464, THE CREW REPORTED THAT AFTER TAKEOFF RECEIVED A HYD SYS 1 FAIL MESSAGE FOLLOWED BY ASSOCIATED AIL SYS INOP, EICAS MESSAGE.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPAIRED THE RIGHT AILERON SYSTEM PRESSURE LINE IN FRONT OF THE RIGHT O/B FLAP, OPERATIONALLY AND LEAK CHECKED WITH NO DEFECTS.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
